1.Ricardo dos Santos Freire Jr., Gianluca Gorni, Gaetano Zampieri
Search for homogeneous polynomial invariants and a cubic-homogeneous mapping without quadratic invariants
Issue 46 (2008), pp. 7-13
Article (PDF 157K)
2.Marcin Dumnicki
On hypersurfaces in P3 with fat points in general position
Issue 46 (2008), pp. 15-19
Article (PDF 149K)
3.Tomasz Grysztar
Notes on structure of complete discrete valuation rings
Issue 46 (2008), pp. 21-30
Article (PDF 152K)
4.Janusz Gwoździewicz
Note on the Newton number
Issue 46 (2008), pp. 31-33
Article (PDF 119K)
5.Mariusz Jużyniec
Dependence of a weak solution of the first order differential equation on a parameter
Issue 46 (2008), pp. 35-46
Article (PDF 205K)
6.Zdzisław Kamont
Stability of nonlinear functional difference equations
Issue 46 (2008), pp. 47-68
Article (PDF 292K)
7.Marek Karaś
A note on triangular automorphisms
Issue 46 (2008), pp. 69-72
Article (PDF 134K)
8.Arkadiusz Lewandowski
On Lebesgue measurability of Henstock-Kurzweil integrable functions
Issue 46 (2008), pp. 73-77
Article (PDF 168K)
9.Krzysztof Jan Nowak
Remarks on Henselian rings
Issue 46 (2008), pp. 79-85
Article (PDF 142K)
10.Arkadiusz Płoski
Discriminant and the Łojasiewicz exponent
Issue 46 (2008), pp. 87-93
Article (PDF 166K)
11.Maciej Sękalski
On the multiplicity of a quasi-homogeneous isolated singularity
Issue 46 (2008), pp. 95-97
Article (PDF 121K)
12.Gaetano Zampieri
Homogeneous polynomial invariants for cubic-homogeneous functions
Issue 46 (2008), pp. 99-103
Article (PDF 135K)
13.Paweł Zapałowski
Geometry of symmetrized ellipsoids
Issue 46 (2008), pp. 105-116
Article (PDF 230K)

 Comments: Back to the HomepageBack to the Homepage